# SDR AALA202301104808

- Difficulty date: December 20, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 500D TO BS 500I AT RBL 22. REPLACED TRANSITION PANEL PER AARD 51-00-05 AND SRM 51-40-02.
